MAUDE Adverse Event Report: ARTHREX, INC. MARK HK,RETROCON ACL GD; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MARK HK,RETROCON ACL GD; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MARK HK,RETROCON ACL GD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during an acl repair and the marking hook broke in half after it was locked into the tibia.The reamer was already engaged so the hook was removed and the case was completed with no further issues.The patient is fine to date.

Brand Name
MARK HK,RETROCON ACL GD
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12198378
Report Number1220246-2021-03420
Device Sequence Number4227570
Product Code MDM
UDI-Device Identifier00888867018457
UDI-Public00888867018457
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMARK HK,RETROCON ACL GD
Device Catalogue NumberAR-1510R
Device Lot Number43211851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1